MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS ADVANCE XP SLING SYSTEM; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE

BOSTON SCIENTIFIC CORPORATION AMS ADVANCE XP SLING SYSTEM; MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Model Number 720163-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Micturition Urgency (1871); Pain (1994); Discomfort (2330); Skin Inflammation/ Irritation (4545); Urinary Incontinence (4572)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient complained of discomfort, pain, and a burning sensation with the advance xp sling.The physician indicated he felt the sling was causing irritation to the urethra and the patient was still leaking with urgency to urinate.The physician revised the sling by cutting the lateral ends and releasing the sling.An artificial urinary sphincter was also implanted.The patient was expected to fully recover following the revision surgery.

Brand Name
AMS ADVANCE XP SLING SYSTEM
Common Device Name
MESH SURGICAL FOR STRESS URINARY INCONTINENCE MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752 1242
MDR Report Key11391800
Report Number2183959-2021-00708
Device Sequence Number3286738
Product Code OTM
UDI-Device Identifier00878953005560
UDI-Public00878953005560
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/19/2020
Device Model Number720163-01
Device Catalogue Number720163-01
Device Lot Number0024809723
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date03/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR